Cyclotomie et valeurs de la fonction Γ
Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 688, 20 p.
@incollection{SB_1987-1988__30__53_0,
     author = {Henniart, Guy},
     title = {Cyclotomie et valeurs de la fonction $\Gamma $},
     booktitle = {S\'eminaire Bourbaki : volume 1987/88, expos\'es 686-699},
     series = {Ast\'erisque},
     note = {talk:688},
     pages = {53--72},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {161-162},
     year = {1988},
     zbl = {0678.12004},
     language = {fr},
     url = {http://archive.numdam.org/item/SB_1987-1988__30__53_0/}
}
TY  - CHAP
AU  - Henniart, Guy
TI  - Cyclotomie et valeurs de la fonction $\Gamma $
BT  - Séminaire Bourbaki : volume 1987/88, exposés 686-699
AU  - Collectif
T3  - Astérisque
N1  - talk:688
PY  - 1988
SP  - 53
EP  - 72
IS  - 161-162
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/SB_1987-1988__30__53_0/
LA  - fr
ID  - SB_1987-1988__30__53_0
ER  - 
%0 Book Section
%A Henniart, Guy
%T Cyclotomie et valeurs de la fonction $\Gamma $
%B Séminaire Bourbaki : volume 1987/88, exposés 686-699
%A Collectif
%S Astérisque
%Z talk:688
%D 1988
%P 53-72
%N 161-162
%I Société mathématique de France
%U http://archive.numdam.org/item/SB_1987-1988__30__53_0/
%G fr
%F SB_1987-1988__30__53_0
Henniart, Guy. Cyclotomie et valeurs de la fonction $\Gamma $, in Séminaire Bourbaki : volume 1987/88, exposés 686-699, Astérisque, no. 161-162 (1988), Talk no. 688, 20 p. http://archive.numdam.org/item/SB_1987-1988__30__53_0/

[A 1] G. Anderson - Cyclotomy and an extension of the Taniyama group, Compos. Math. 57 (1986), 153-217. | Numdam | MR | Zbl

[A 2] G. Anderson - The hyperadelic gamma function, prépublication Univ. Minnesota, juin 1987.

[Bl] D. Blasius - On the critical values of Hecke L-series, Annals of Math. 124 (1986), 23-63. | MR | Zbl

[Br] G. Brattström - Jacobi sum Hecke characters of a totally real abelian field, Sém. Th. des Nombres, Bordeaux, exp. 22, année 1981-82. | MR | Zbl

[Br-Li] G. Brattström, S. Lichtenbaum - Jacobi sum Hecke characters of imaginary quadratic fields, Compos. Math. 53 (1984), 277-302. | Numdam | MR | Zbl

[De 1] P. Deligne - Sommes trigonométriques in SGA 41/2 , Cohomologie étale, Springer LNM 569 (1977), 168-232. | MR | Zbl

[De 2] P. Deligne - Valeurs de fonctions L et périodes d'intégrales, PSPM 33 (1979), part 2, 313-346. | MR | Zbl

[DMOS] P. Deligne, J. Milne, A. Ogus, K. Shih - Hodge cycles, motives and Shimura varieties, Springer LNM 900 (1980). | Zbl

[Gr-Ko] B. Gross, N. Koblitz - Gauss sums and the p-adic Γ-function, Annals of Math. 109 (1979), 569-581. | Zbl

[Ha-Sch] G. Harder, N. Schappacher - Special values of Hecke L-functions and abelian integrals in Arbeitstagung, Bonn 1984, Springer LNM 1111 (1985), 17-49. | MR | Zbl

[I] Y. Ihara - Profinite braid groups, Galois representations and complex multiplications, Annals of Math. 123 (1986), 43-106. | MR | Zbl

[K-S] T. Katsura, T. Shioda - On Fermat varieties, Tohokû Math. J. 31 (1979), 97-115. | MR | Zbl

[Ku] D. Kubert - Jacobi sums and Hecke characters, Am. J. of Math. 107 (1985), 253-280. | MR | Zbl

[Ku-Li] D. Kubert, S. Lichtenbaum - Jacobi sum Hecke characters, Compos. Math. 48 (1983), 55-87. | Numdam | MR | Zbl

[Li] S. Lichtenbaum - Values of L-functions of Jacobi-sum Hecke characters of abelian fields, in Number Theory related to Fermat's last theorem, Progress in Math. 26 (Birkhäuser) (1982), 207-218. | MR | Zbl

[Sa] N. Saavedra Rivano - Catégories tannakiennes, Springer LNM 265 (1975). | MR | Zbl

[Sch] N. Schappacher - Periods of Hecke characters, L.N. in Mathematics n° 1301, Springer-Verlag (1987). | MR | Zbl

[Se] J.-P. Serre - Abelian l-adic representations and elliptic curves, Benjamin (1968). | MR | Zbl

[Sh 1] G. Shimura - On some arithmetic properties of modular forms of one and several variables, Annals of Math. 102 (1975), 491-515. | MR | Zbl

[Sh 2] G. Shimura - On certain reciprocity laws for theta functions and modular forms, Acta Math. 141 (1978), 35-71. | MR | Zbl

[Sh-Ta] G. Shimura, Y. Taniyama - Complex multiplication of abelian varieties and its applications to Number Theory, Public. Math. Soc. Japan 6 (1961). | MR | Zbl

[Si] C. Siegel - Über die Fourierschen Koeffizienten von Modulformen, Gött. Nachr. 3 (1970), 15-56 (Ges. Alh. IV, 98-139). | MR | Zbl

[We 1] A. Weil - Number of solutions of equations in finite fields, Bull. Am. Math. Soc. 55 (1949), 497-508, | MR | Zbl

(Oeuvres, 1949 b)).

[We 2] A. Weil - Jacobi sums as "Grössencharaktere", Transac. AMS VI 73 (1952), 487-495 | MR | Zbl

(Oeuvres, 1952 c).

[We 3] A. Weil - La cyclotomie jadis et naguère, exposé au Séminaire Bourbaki, Paris, juin 1974, Enseign. Math. XX (1974), 247-263 | Numdam | MR | Zbl

(Oeuvres, 1974 c).

[We 4] A. Weil - Sommes de Jacobi et caractères de Hecke, Gött. Nachr. 1974, n° 1, 14 p. | MR | Zbl

(Oeuvres, 1974 d).